# SDR CALA2025122312320

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 53,907 hours, 19,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ATTACHED TO GIRT BAR AT L1 DOOR NEEDS REPACKING IAW MM 25-66-01-400-801, SECTION D, SUB SECTION D.  SLIDE GIRT PLAYOUT DIMENSION IS APPROX WITHIN 11 INCHES, ALL WITHIN LIMITS.  OK TO CONTINUE.
